# SDR SWIA202265755

- Difficulty date: February 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 1-2, INBD FWD, OTBD FWD AND OTBD AFT SIDE ROLLERS DOES NOT TURN SMOOTHLY.    (C CHECK RO 5/23/22)    REMOVED AND REPLACED LH SLAT TRACK 1-2, INBD FWD, OTBD FWD AND OTBD AFT SIDE ROLLERS IN REF TO CRJ900 AMM 27-81-44-000-801 (CONFIG A01) AND IN REF TO CRJ900 AMM 27-81-44-400-801 (CONFIG A01). TORQUE WRENCH USED: TUC5656 DUE: 30-JUN-22. CALIPER:TUC9236 DUE:30-JUN-22. OPS CHECK GOOD AT THIS TIME.
